MAUDE Adverse Event Report: AZIYO BIOLOGICS INC. VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET, INTRACARDIAC - DXZ

AZIYO BIOLOGICS INC. VASCURE FOR VASCULAR REPAIR; PATCH, PLEDGET, INTRACARDIAC - DXZ
Model Number CMCV-013-609
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the vascure for vascular repair device history record for the reported could not be completed as the lot/serial number was not provided.It is noted that per the instructions for use (ifu - (b)(4)) provided with the finished vascure for vascular repair device, (pseudo) aneurysm is listed as a potential complication associated with the procedure and device.Although the exact cause of the reported issues cannot be conclusively determined, (pseudo) aneurysm is a known complication associated with the use of a vascure for vascular repair and a surgical implant procedure.Should aziyo receive any additional details related to this event, a supplemental report will be filed.
 
Event or Problem Description
It was reported on 10/05/2020 by an aziyo sales representative that they were notified of an adverse event related to an implant of an aziyo vascure for vascular repair (model #: cmcv-013-609; lot #: unknown) performed in (b)(6) 2019 (exact date not reported - (b)(6) used for date of implant field) used in carotid endarterectomy.On (b)(6) 2020 the patient returned with a suspected pseudoaneurysm and underwent a procedure to remove repair.The surgeon reported that they found a blow out at the base of the patch and a sample was sent to pathology.Additional follow-ups with physician and sales representative provided no further information on the reported event.

Brand Name
VASCURE FOR VASCULAR REPAIR
Common Device Name
PATCH, PLEDGET, INTRACARDIAC - DXZ
Manufacturer (Section D)
AZIYO BIOLOGICS INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key10784410
Report Number3005619880-2020-00093
Device Sequence Number4135255
Product Code DXZ
UDI-Device Identifier00859389005140
UDI-Public00859389005140
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCMCV-013-609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;